direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Oliver Hohlfeld's Publications

On Computing Bounds on Average Backlogs and Delays with Network Calculus
Citation key CH-CBABDNC-10
Author Ciucu, Florin and Hohlfeld, Oliver
Title of Book Proceedings of IEEE International Conference on Communications (ICC '10)
Pages 1–5
Year 2010
ISBN 978-1-4244-6402-9
ISSN 1550-3607
DOI http://dx.doi.org/10.1109/ICC.2010.5502376
Location Cape Town, South Africa
Month May
Publisher IEEE
Abstract The stochastic network calculus is an analytical tool which was mainly developed to compute tail bounds on backlogs and delays. From these, bounds on average backlogs and delays are derived in the literature by integration. This paper improves such bounds on average backlogs by using Jensen's inequality; furthermore, improved bounds on average delays follow immediately from Little's Law. The gain factor can be substantial especially at high utilizations, e.g., of order Ω(1/(1-ρ)) when ρ→1. This gain is further numerically illustrated for Markov-modulated On-Off arrival processes. Moreover, the paper shows how to improve standard standard stochastic network calculus performance bounds by suitably using FIFO service curves.
Link to publication Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

Auxiliary Functions